Fields generated by roots of $x^n+ax+b$

Ayad, Mohamed and Luca, Florian (2009) Fields generated by roots of $x^n+ax+b$. Albanian J. Math., 3 (3). pp. 95-105.

[img]
Preview
Text
071.pdf

Download (214kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/198

Actions (login required)

View Item View Item